# SDR DALA2023110209025

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3933, AFT CARGO COMPARTMENT STA 727H R/H FRAME HAS OVERSIZED FASTENER HOLE AT RBL 22 WL 154. CORRECTIVE ACTION: REPAIRED OVERSIZED HOLE DAMAGE AT STA 727H R/H FRAME, RBL 22, WL 154 AT AFT CARGO PER B737 SRM 53-60-07-2R-2, FIG 204, ALTERNATIVE 1. REPAIR IS CAT B. (LP0044999)
